remember.. you shoot too much insulin, your blood sugar drops so you eat a bunch of carbs and your bloodsugar rises, so your body releases MORE insulin.
when hypo hits, don't panic. eat a little carbs. (you should have protein in your stomach before you even do the injection of slin)... if you don't eat enough carbs, your body will make up the difference by releasing sugar from your liver (made from those BCAA's you all should be taking with your insulin
you shouldn't feel 2iu.
even if you take 2iu on an empty stomach, your body will produce whatever sugar it needs to maintain a bs of about 80.
don't eat the carbs RIGHT when you shoot it either..
10am you do a 10iu shot and eat 100g carbs.
10:10am your bloodsugar is spiked in the 110/115
10:20 your body releases insulin
10:30am your bloodsugar drops to 85/90 from the huge amt of insulin
10:35am, that 10iu shot of insulin you did 35mins ago is kicking in and your bloodsugar is plummeting into the 60's and youre sweating and shaking and feel high and your heart is pounding and you're dizzy.
10:36am you eat more carbs to 'level out'
10:46am you feel stuffed, and tired, from the amount of food you just ate.. and you're cursing insulin for almost "killing you/putting you in a coma'
10:56am you're fucking fat, and you can't figure out why.